Alert archive / Kentucky / Flash Flood Warnings in 2012

Flash Flood Warning 27, NWS Jackson, KY

July 5, 20124 counties in Kentucky

NWS Jackson, KY issued this flash flood warning at Jul 5, 2012, 4:34 PM EDT for 4 counties in Kentucky. It was in force for 2 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 5, 2012, 4:34 PM EDT (20:34 UTC)
Expired
Jul 5, 2012, 6:37 PM EDT
In force
2 hr
Issued by
NWS Jackson, KY
Area
Storm-based polygon
Flood severity
None

Counties Breathitt County, KY, Knott County, KY, Leslie County, KY, Perry County, KY

The radar

The Jackson,KY radar (KJKL), 35 km from the middle of the area, began a volume at 20:36 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Cncnati-Daytn, OH (KILN), launched 12:00Z, 8.6 hours before the alert went out and 244 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cncnati-Daytn, OH at 12:00Z on 2012-07-05Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2778 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cncnati-Daytn, OH at 12:00Z on 2012-07-05The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 55 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2778 J/kg
Mixed-layer CIN
-49 J/kg
Mixed-layer LCL
1358 m above ground
0-6 km bulk shear
28 kt
0-1 km storm-relative helicity
55 m²/s²
0-3 km storm-relative helicity
34 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

021 
WGUS53 KJKL 052034
FFWJKL
KYC025-119-131-193-052330-
/O.NEW.KJKL.FF.W.0027.120705T2034Z-120705T2330Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE JACKSON KY
434 PM EDT THU JUL 5 2012

THE NATIONAL WEATHER SERVICE IN JACKSON KY HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  NORTHEASTERN LESLIE COUNTY IN SOUTHEAST KENTUCKY...
  NORTHERN PERRY COUNTY IN SOUTHEAST KENTUCKY...
  SOUTH CENTRAL BREATHITT COUNTY IN SOUTHEAST KENTUCKY...
  SOUTHWESTERN KNOTT COUNTY IN SOUTHEAST KENTUCKY...

* UNTIL 730 PM EDT

* AT 431 PM EDT...THE PUBLIC REPORTED FLASH FLOODING WAS OCCURRING    
  ALONG HWY 15 AT HAL ROGERS PARKWAY. HWY 15 IN KNOTT COUNTY WAS     
  ALSO CLOSED DUE TO A MUDSLIDE.

* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...HAZARD...
  ALTRO...AMBURGEY...ANCO...ARY...AVAWAM...BARWICK...BULAN...BUSH
  BRANCH...CARR CREEK...CHAVIES...CORDIA...DIABLOCK...DICE...ELIC...
  EMMALENA...FISTY...FREW...JEFF...KRYPTON...LAMONT...LITTCARR...
  NED...NOBLE...RITCHIE...ROWDY...SASSAFRAS...SMITHSBORO...TALCUM AND
  VICCO.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE 
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS 
SAFELY.

&&

LAT...LON 3724 8293 3713 8331 3741 8341 3747 8320

$$

BECKER
1 follow-up statement
501 
WGUS73 KJKL 052237
FFSJKL

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE JACKSON KY
637 PM EDT THU JUL 5 2012

KYC025-119-131-193-052252-
/O.CAN.KJKL.FF.W.0027.000000T0000Z-120705T2330Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
KNOTT KY-LESLIE KY-PERRY KY-BREATHITT KY-
637 PM EDT THU JUL 5 2012

...THE FLASH FLOOD WARNING THAT WAS IN EFFECT FOR SOUTH CENTRAL
BREATHITT...NORTHERN PERRY...NORTHEASTERN LESLIE AND SOUTHWESTERN
KNOTT COUNTIES IS CANCELLED...

EXCESS RUNOFF FROM HEAVY RAIN HAS ENDED OVER THE WARNED AREA. STREAMS
AND CREEKS IN THE WARNED AREA HAVE RECEDED OR WERE BEGINNING TO
RECEDE...ENDING THE FLOOD THREAT. IF FLOODING HAS BEEN OBSERVED...
PLEASE REPORT IT TO YOUR LOCAL LAW ENFORCEMENT AGENCY.

LAT...LON 3724 8293 3713 8331 3741 8341 3747 8320

$$

BECKER

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jackson, KY wrote its last area forecast discussion before this flash flood warning went out at Jul 5, 3:23 PM EDT, 1 hour 11 minutes earlier.

Area forecast discussion, Jul 5, 3:23 PM EDT, 1 hour 11 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE JACKSON KY
323 PM EDT THU JUL 5 2012

.SHORT TERM...(THIS EVENING THROUGH SATURDAY NIGHT)
ISSUED AT 322 PM EDT THU JUL 5 2012

FIRST ROUND OF CONVECTION CURRENTLY DROPPING SOUTH THROUGH THE AREA
WILL DEPART BY 6 PM THIS EVENING. STILL EXPECTING THE MAIN THREAT TO
BE DAMAGING WINDS WITH THIS ACTIVITY. ALTHOUGH ATMOSPHERE WILL NOT
HAVE LONG TO RECHARGE...ANOTHER AREA OF ENHANCED LAPSE RATES IS
DROPPING SOUTH ACROSS SOUTHEAST MICHIGAN AND USING THE TIMING
TOOL...WILL REACH OUR NECK OF THE WOODS BETWEEN 01Z AND 02Z. NOT SURE
HOW MUCH SEVERE THREAT WILL ACCOMPANY THE SECOND ROUND OF
STORMS...BUT IF WE CAN CLEAR OUT EARLY ENOUGH TONIGHT FOR TEMPS TO
RECOVER A BIT...WE COULD GENERATE ENOUGH INSTABILITY TO CREATE A
CONCERN AGAIN LATE THIS EVENING. THIS WILL HAVE TO BE WATCHED THIS
EVENING. THIS ACTIVITY IS EXPECTED TO DEPART SHORTLY AFTER MIDNIGHT.
AT THAT POINT...VERY TOUGH TO ANTICIPATE ANY MORE ROUND OF SHOWERS OR
STORMS...SO GOING TO TREND TOWARDS A DRY FORECAST FOR THE SECOND HALF
OF THE NIGHT.

THE AREA WILL REMAIN ON THE EASTERN SIDE OF THE HIGH ON FRIDAY...SO
IT APPEARS LOW CHANCE POPS ARE IN ORDER AGAIN FOR FRIDAY AFTERNOON
AND EVENING. THE HIGH WILL THEN FOLD OVER ON ITSELF FRIDAY NIGHT INTO
SATURDAY BRINGING VERY HOT WEATHER TO THE AREA ON SATURDAY. WITH THE
HIGH FOLDING OVER...IT APPEARS OUR TRAIN OF DISTURBANCES FROM THE
NORTH MAY BE CUT OFF SETTING UP A DRY DAY...SO PLAN TO KEEP SATURDAY
DRY AT THIS TIME. SATURDAY NIGHT SHOULD REMAIN DRY WITH VERY MILD
OVERNIGHT READINGS.

.LONG TERM...(SUNDAY THROUGH THURSDAY)
ISSUED AT 322 PM EDT THU JUL 5 2012

THE HIGH WILL FINALLY GET SUPPRESSED TO THE SOUTH LATE IN THE WEEKEND
AND ESPECIALLY NEXT WEEK AS A SHORTWAVE TROUGH AXIS SHIFTS SOUTH
ACROSS THE OHIO RIVER VALLEY. THIS WILL FINALLY BRING AN END TO OUR
RECORD HEAT WAVE ALONG WITH SOME MUCH NEEDED PRECIPITATION. AT THIS
TIME...IT LOOKS LIKE MODELS STILL DISAGREE A BIT ON THE TIMING...BUT
IT APPEARS SOMETIME BETWEEN SUNDAY AFTERNOON AND MONDAY THE MAIN WAVE
WILL DROP SOUTH ACROSS THE AREA. DEPENDING ON THE TIMING...WE COULD
SEE ANOTHER SEVERE THREAT. THE FRONT COULD HANG UP IN THE TENNESSEE
VALLEY...WHICH COULD ALLOW PRECIPITATION CHANCES TO LINGER THROUGH
MIDWEEK. THUS...FORECAST IS GOING TO LOOK MUCH WETTER...WHICH MANY
WILL NOT COMPLAIN ABOUT GIVEN OUR RECENT DRY WEATHER. THIS WILL BE A
WELCOME PATTERN CHANGE. HIGHS BY NEXT WEEK WILL BE RUNNING IN THE LOW
TO MID 80S.

&&

.AVIATION...(FOR THE 18Z TAFS THROUGH 18Z FRIDAY AFTERNOON)
ISSUED AT 125 PM EDT THU JUL 5 2012

NUMEROUS SHOWERS AND THUNDERSTORMS WILL DROP SOUTHWARD ACROSS EASTERN
KENTUCKY THIS AFTERNOON. THIS STORMS WILL PROVIDE SOME VERY GUSTY
WINDS AT TIMES. THE STRONGER STORMS COULD GUSTS UP TO 50 KNOTS. THE
THUNDERSTORM THREAT MAY DIMINISH TOWARDS 00Z...BUT COULD LINGER A BIT
LONGER. BY MIDNIGHT...THINGS WILL TURN MUCH QUIETER AND SHOULD
CONTINUE THROUGH TOMORROW MORNING. MORE ISOLATED STORMS WILL BE
POSSIBLE FRIDAY AFTERNOON.

&&

.JKL WATCHES/WARNINGS/ADVISORIES...
HEAT ADVISORY UNTIL 8 PM EDT SATURDAY FOR KYZ044-050>052-058>060-
068-069-079-080-083>088-104-106>120.

&&

SHORT TERM...KAS
LONG TERM....KAS
AVIATION...KAS
Hazardous weather outlook, Jul 5, 4:23 PM EDT, 11 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE JACKSON KY
423 PM EDT THU JUL 5 2012

KYZ044-050>052-058>060-068-069-104-106>112-114-119-120-070000-
FLEMING-MONTGOMERY-BATH-ROWAN-ESTILL-POWELL-MENIFEE-ROCKCASTLE-
JACKSON-ELLIOTT-MORGAN-JOHNSON-WOLFE-MAGOFFIN-FLOYD-LEE-BREATHITT-
OWSLEY-MARTIN-PIKE-
INCLUDING THE CITIES OF...FLEMINGSBURG...MOUNT STERLING...
OWINGSVILLE...MOREHEAD...IRVINE...STANTON...FRENCHBURG...
MOUNT VERNON...MCKEE...SANDY HOOK...WEST LIBERTY...PAINTSVILLE...
CAMPTON...SALYERSVILLE...PRESTONSBURG...BEATTYVILLE...JACKSON...
BOONEVILLE...INEZ...PIKEVILLE
423 PM EDT THU JUL 5 2012

...HEAT ADVISORY IN EFFECT UNTIL 8 PM EDT SATURDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN KENTUCKY.

.DAY ONE...TONIGHT.

THUNDERSTORMS ARE POSSIBLE THROUGH THIS EVENING.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

HEAT INDICES WILL PEAK IN 102 TO 107 DEGREE RANGE FOR MOST LOCATIONS
ON FRIDAY AND SATURDAY DURING THE LATE AFTERNOON AND EARLY EVENING
HOURS.

THUNDERSTORMS WILL BE POSSIBLE ALONG AND SOUTHEAST OF A LINE FROM
SANDY HOOK...TO BARBOURVILLE...TO WHITLEY CITY ON FRIDAY AFTERNOON.

THUNDERSTORMS WILL BE POSSIBLE ACROSS ALL OF EASTERN KENTUCKY FROM
SUNDAY THROUGH WEDNESDAY.

WITH ONGOING DROUGHT CONDITIONS...AN ELEVATED THREAT FOR WILDFIRES
WILL PERSIST.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED AT THIS TIME.

KYZ079-080-083>088-113-115>118-070000-
PULASKI-LAUREL-WAYNE-MCCREARY-WHITLEY-KNOX-BELL-HARLAN-KNOTT-PERRY-
CLAY-LESLIE-LETCHER-
INCLUDING THE CITIES OF...SOMERSET...LONDON...MONTICELLO...
WHITLEY CITY...CORBIN...WILLIAMSBURG...BARBOURVILLE...MIDDLESBORO...
PINEVILLE...HARLAN...HINDMAN...HAZARD...MANCHESTER...HYDEN...
WHITESBURG
423 PM EDT THU JUL 5 2012

...HEAT ADVISORY IN EFFECT UNTIL 8 PM EDT SATURDAY...
...SEVERE THUNDERSTORM WATCH 469 IN EFFECT UNTIL 7 PM EDT THIS
EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN KENTUCKY.

.DAY ONE...TONIGHT.

HEAT INDICES WILL PEAK IN THE 100 TO 105 DEGREE RANGE FOR MOST
LOCATIONS EARLY THIS EVENING.

THUNDERSTORMS WILL OCCUR THIS EVENING. SEVERE STORMS ARE
EXPECTED...CONTAINING DAMAGING WINDS AND LARGE HAIL.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

HEAT INDICES WILL PEAK IN 102 TO 107 DEGREE RANGE FOR MOST LOCATIONS
ON FRIDAY AND SATURDAY DURING THE LATE AFTERNOON AND EARLY EVENING
HOURS.

THUNDERSTORMS WILL BE POSSIBLE ALONG AND SOUTHEAST OF A LINE FROM
SANDY HOOK...TO BARBOURVILLE...TO WHITLEY CITY ON FRIDAY AFTERNOON.

THUNDERSTORMS WILL BE POSSIBLE ACROSS ALL OF EASTERN KENTUCKY FROM
SUNDAY THROUGH WEDNESDAY.

WITH ONGOING DROUGHT CONDITIONS...AN ELEVATED THREAT FOR WILDFIRES
WILL PERSIST.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS...PLEASE RELAY ANY WIND DAMAGE...STRONG WIND REPORTS...OR
LARGE HAIL TO THE NATIONAL WEATHER SERVICE IN JACKSON.

KAS

In the hours before

Local storm report, Jul 5, 4:01 PM EDT, 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON KY
401 PM EDT THU JUL 05 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0335 PM     TSTM WND DMG     LONDON                  37.13N 84.08W
07/05/2012                   LAUREL             KY   EMERGENCY MNGR

            POWER POLES SNAPPED ON 4TH STREET.

&&

JCARICO
Local storm report, Jul 5, 4:02 PM EDT, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON KY
402 PM EDT THU JUL 05 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0330 PM     TSTM WND DMG     2 N BERNSTADT           37.19N 84.19W
07/05/2012                   LAUREL             KY   911 CALL CENTER

            *** 1 INJ *** TREE FELL ON MAN ON HAWK CREEK ROAD.

&&

DSTAMPER
Local storm report, Jul 5, 4:10 PM EDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON KY
410 PM EDT THU JUL 05 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0319 PM     TSTM WND DMG     TYNER                   37.35N 83.90W
07/05/2012                   JACKSON            KY   EMERGENCY MNGR

            TREE BLOWN ON HOUSE.

&&

DSTAMPER
Local storm report, Jul 5, 4:12 PM EDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON KY
412 PM EDT THU JUL 05 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0306 PM     TSTM WND DMG     6 NW MCKEE              37.49N 84.07W
07/05/2012                   JACKSON            KY   EMERGENCY MNGR

            ROOF BLOWN OFF AN OUTBUILDING AT SAND GAP.

&&

DSTAMPER
Local storm report, Jul 5, 4:19 PM EDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON KY
419 PM EDT THU JUL 05 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0350 PM     TSTM WND DMG     2 S HYDEN               37.13N 83.37W
07/05/2012                   LESLIE             KY   BROADCAST MEDIA

            TREE FELL ON A GARAGE ON WENDOVER RD

&&

MB
Local storm report, Jul 5, 4:28 PM EDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE JACKSON KY
428 PM EDT THU JUL 05 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0145 PM     TSTM WND DMG     SOUTH WILLIAMSON        37.67N 82.28W
07/05/2012                   PIKE               KY   LAW ENFORCEMENT

            TREES DOWJN IN SOUTH WILLIAMSON.

0158 PM     TSTM WND DMG     4 W INEZ                37.87N 82.61W
07/05/2012                   MARTIN             KY   911 CALL CENTER

            TREES DOWN AT STAFFORD.

0158 PM     TSTM WND DMG     20 E PIKEVILLE          37.48N 82.15W
07/05/2012                   PIKE               KY   LAW ENFORCEMENT

            TREES DOWN ON HIGHWAY 1056 AT MCCARR.

0200 PM     HAIL             BELFRY                  37.62N 82.27W
07/05/2012  E0.75 INCH       PIKE               KY   TRAINED SPOTTER

0240 PM     HAIL             JUDY                    38.13N 83.96W
07/05/2012  E0.25 INCH       MONTGOMERY         KY   TRAINED SPOTTER

            STRONG WINDS AND FREQUENT LIGHTNING.

0255 PM     TSTM WND DMG     4 N BEATTYVILLE         37.64N 83.71W
07/05/2012                   LEE                KY   TRAINED SPOTTER

            4 TREES DOWN ALONG HIGHWAY 52 BETWEEN BEAR TRACK AND
            BEATTYVILLE.

0304 PM     TSTM WND DMG     FRENCHBURG              37.95N 83.62W
07/05/2012                   MENIFEE            KY   911 CALL CENTER

            TREES DOWN AT ADAMS BRANCH AND ON HIGHWAY 36 AT CRAIGS
            HILL.

0306 PM     TSTM WND DMG     6 NW MCKEE              37.49N 84.07W
07/05/2012                   JACKSON            KY   EMERGENCY MNGR

            ROOF BLOWN OFF AN OUTBUILDING AT SAND GAP.

0309 PM     TSTM WND DMG     1 NNW HAZARD            37.27N 83.20W
07/05/2012                   PERRY              KY   FIRE DEPT/RESCUE

            TREE FELL ON A HOUSE IN THE COMBS AREA

0313 PM     TSTM WND DMG     5 NW HAZARD             37.30N 83.26W
07/05/2012                   PERRY              KY   FIRE DEPT/RESCUE

            POWER LINES DOWN ON COUCHTOWN ROAD.

0313 PM     TSTM WND DMG     CHAVIES                 37.35N 83.35W
07/05/2012                   PERRY              KY   FIRE DEPT/RESCUE

            TREES DOWN AT CHAVIES.

0319 PM     TSTM WND DMG     TYNER                   37.35N 83.90W
07/05/2012                   JACKSON            KY   EMERGENCY MNGR

            TREE BLOWN ON HOUSE.

0330 PM     TSTM WND DMG     4 S MOUNT VERNON        37.31N 84.34W
07/05/2012                   ROCKCASTLE         KY   TRAINED SPOTTER

            TREES DOWN AT SAND SPRINGS.

0330 PM     TSTM WND DMG     2 N BERNSTADT           37.19N 84.19W
07/05/2012                   LAUREL             KY   911 CALL CENTER

            *** 1 INJ *** TREE FELL ON MAN ON HAWK CREEK ROAD.

0330 PM     TSTM WND GST     5 S MCKEE               37.36N 84.00W
07/05/2012  M55.00 MPH       JACKSON            KY   MESONET

0335 PM     TSTM WND DMG     LONDON                  37.13N 84.08W
07/05/2012                   LAUREL             KY   EMERGENCY MNGR

            TOBACCO WAREHOUSE ROOF BLOWN OFF.

0335 PM     TSTM WND DMG     LONDON                  37.13N 84.08W
07/05/2012                   LAUREL             KY   EMERGENCY MNGR

            POWER POLES SNAPPED ON 4TH STREET.

0340 PM     TSTM WND GST     5 N HINDMAN             37.41N 82.98W
07/05/2012  M64.00 MPH       KNOTT              KY   MESONET

0350 PM     TSTM WND GST     LONDON                  37.13N 84.08W
07/05/2012  M59.00 MPH       LAUREL             KY   ASOS

0350 PM     TSTM WND DMG     2 S HYDEN               37.13N 83.37W
07/05/2012                   LESLIE             KY   BROADCAST MEDIA

            TREE FELL ON A GARAGE ON WENDOVER RD

&&

DSTAMPER

The office that day

Everything else NWS Jackson, KY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 5, 1:12 PM EDTSevere Thunderstorm WarningJKLBath, Elliott, Menifee, Morgan, Rowan33 min
Jul 5, 1:17 PM EDTSevere Thunderstorm WarningJKLBath, Fleming, Menifee, Montgomery, Rowan43 min
Jul 5, 1:21 PM EDTSevere Thunderstorm WarningJKLFloyd, Johnson, Martin, Pike39 min
Jul 5, 1:46 PM EDTSevere Thunderstorm WarningJKLEstill, Lee, Menifee, Montgomery, Powell44 min
Jul 5, 1:57 PM EDTSevere Thunderstorm WarningJKLFloyd, Johnson, Martin, Pike33 min
Jul 5, 1:59 PM EDTSevere Thunderstorm WarningJKLFloyd, Pike61 min
Jul 5, 2:12 PM EDTSevere Thunderstorm WarningJKLElliott, Floyd, Johnson, Magoffin, Morgan48 min
Jul 5, 2:16 PM EDTSevere Thunderstorm WarningJKLBath, Menifee, Montgomery29 min
Jul 5, 2:19 PM EDTSevere Thunderstorm WarningJKLBath, Fleming, Rowan41 min
Jul 5, 2:22 PM EDTSevere Thunderstorm WarningJKLBreathitt, Lee, Owsley, Wolfe23 min
Jul 5, 2:24 PM EDTSevere Thunderstorm WarningJKLLee, Magoffin, Menifee, Morgan, Powell, Wolfe36 min
Jul 5, 2:29 PM EDTSevere Thunderstorm WarningJKLFloyd, Johnson, Magoffin, Martin, Pike31 min
Jul 5, 2:39 PM EDTSevere Thunderstorm WarningJKLBreathitt, Knott, Magoffin, Morgan, Wolfe36 min
Jul 5, 2:41 PM EDTSevere Thunderstorm WarningJKLBath, Menifee, Montgomery34 min
Jul 5, 2:44 PM EDTSevere Thunderstorm WarningJKLBreathitt, Estill, Lee, Owsley, Perry, Wolfe46 min
Jul 5, 2:46 PM EDTSevere Thunderstorm WarningJKLBath, Elliott, Menifee, Morgan, Rowan14 min
Jul 5, 2:47 PM EDTSevere Thunderstorm WarningJKLEstill, Jackson, Lee, Owsley, Pulaski, Rockcastle43 min
Jul 5, 2:58 PM EDTSevere Thunderstorm WarningJKLBreathitt, Floyd, Knott, Letcher, Magoffin, Perry and 1 more32 min
Jul 5, 3:00 PM EDTSevere Thunderstorm WarningJKLBath, Estill, Lee, Magoffin, Menifee, Montgomery and 3 more45 min
Jul 5, 3:09 PM EDTSevere Thunderstorm WarningJKLBreathitt, Clay, Leslie, Owsley, Perry36 min
Jul 5, 3:14 PM EDTSevere Thunderstorm WarningJKLBreathitt, Floyd, Johnson, Knott, Magoffin, Wolfe31 min
Jul 5, 3:18 PM EDTSevere Thunderstorm WarningJKLHarlan, Knott, Leslie, Letcher, Perry42 min
Jul 5, 3:22 PM EDTSevere Thunderstorm WarningJKLClay, Jackson, Laurel, Pulaski, Rockcastle68 min
Jul 5, 3:26 PM EDTSevere Thunderstorm WarningJKLBreathitt, Clay, Estill, Jackson, Knott, Lee and 5 more47 min
Jul 5, 3:49 PM EDTSevere Thunderstorm WarningJKLBell, Clay, Harlan, Knox, Laurel, Leslie and 2 more26 min
Jul 5, 3:58 PM EDTSevere Thunderstorm WarningJKLHarlan, Knott, Leslie, Letcher, Perry60 min
Jul 5, 4:11 PM EDTSevere Thunderstorm WarningJKLBell, Clay, Harlan, Knox, Laurel, Leslie and 2 more59 min
Jul 5, 4:23 PM EDTSevere Thunderstorm WarningJKLLaurel, McCreary, Pulaski, Wayne67 min
Jul 5, 4:38 PM EDTAreal Flood AdvisoryJKLClay, Jackson, Laurel, Lee, Owsley, Rockcastle2 hr
Jul 5, 5:38 PM EDTAreal Flood AdvisoryJKLBell, Knox, Whitley78 min

Nearby

Flash Flood Warnings in Kentucky, 2012Every flash flood warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.